# SDR SWAA040673

- Difficulty date: March 2, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 1016, LBL 5, WL 190.5.  REPAIRED FRAME PER SRM.
